TOP 10 Best Sinus Infection Medicine Otc Results at 10Bestify.com

  • Christopher's Original Formula INF Formula (Formerly Infection Formula) - 100 Caps (1 Pack)

    Christopher's Original Formula INF Formula (Formerly Infection Formula) - 100 Caps (1 Pack) Same product just with a new title and label.
    Best Sinus Infection Medicine Otc

    • ASIN: B0007DGNGK
    • Brand: Christopher's Original Formula
    • UPC: 784922230201

  • Dr. Christopher's Infection 100 caps (2 pack)

    christophers infection formula
    Best Sinus Infection Medicine Otc

    • ASIN: B01MXXWH48
    • Brand: DIHEA

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and tempor...
    Best Sinus Infection Medicine Otc

    • ASIN: B009ITQYYA
    • Color: 1
    • Brand: Sudafed
    • UPC: 885781224421

  • Breathe Sinus & Lungs Breathing - Seasonal Nasal Health, Open and Clear Airways, Bronchial Wellness, Healthy Chest - Quercetin, Nettle Leaf, Bromelain Pills - 60 Vegetarian Soft Capsules

    "Beyond grateful to have them" "Changed my life" "Something that finally works" "Highly recommended!" PROBLEM SOLVED! BREATHE by Eu Natural is the real solution to breathe deeply and easily, the natural way. Easily fight pollen, dust, chemicals, smoke, and other irritants. #1 VOTED! Clinically-researched ingredients like Quercetin, Nettle Leaf, and Boswellia provide long-term support by focusing on the root cause of nasal and lung irritation. VITAMIN ANGELS 1-FOR-1 MATCH! When you buy vitamins from Eu Natural, you aren't just helping yourself, you are also helping a child in need. Your purchase equals one year of life-saving vitamins to child...
    Best Sinus Infection Medicine Otc

    • ASIN: B06ZYS68PS
    • Brand: Eu Natural
    • UPC: 716894245273

  • LES Labs Sinus & Seasonal, Sinus Relief & Seasonal Discomfort Supplement for Healthy Histamine Levels, Respiratory & Nasal Health with Butterbur, Quercetin & Nettle Root, 60 Capsules

    Sinus Health & Seasonal Discomfort Formula is a natural dietary supplement taken daily to help promote sinus & nasal health and reduce seasonal discomfort. The 60 vegetarian capsules contain herbal extracts shown to support healthy sinuses and histamine levels.* Quercetin A flavonoid found in fruits and vegetables, Quercetin has been shown to support healthy histamine levels and promote healthy immune response.*Nettle Root Extract Nettle Root Extract (Urtica Dioica) is an herbal extract used to help prevent seasonal discomfort.*Bromelain Bromelain, an extract derived from pineapple, is an enzyme shown to reduce seasonal discomfort.*Butterb...
    Best Sinus Infection Medicine Otc

    • ASIN: B00G9G16A2
    • Brand: LES Labs
    • UPC: 091037758590

  • Boiron Sinusalia Sinus Relief, 60 Tablets

    Relief from sinus pain in the forehead or the upper jaw. Sinus congestion from colds or allergies.
    Best Sinus Infection Medicine Otc

    • ASIN: B004TSKVO4
    • Brand: Boiron
    • UPC: 306969341049

  • Natural Factors - Lung, Bronchial, & Sinus Health, Promotes Lung Health, 90 Tablets

    Lung, Bronchial & Sinus Health from Natural Factors is an all-natural supplement for respiratory support. Crafted with plant-based ingredients including wild cherry, marshmallow, mullein, horehound and ivy extracts, bromelain and N-acetyl-L-cysteine. Our formula uses botanicals and herbs traditionally used to support healthy respiratory function and oxygen flow in the lungs. Lung, Bronchial & Sinus Health is a safe and effective solution for complete respiratory care.
    Best Sinus Infection Medicine Otc

    • ASIN: B00028OO52
    • Brand: Natural Factors
    • UPC: 068958035055

  • Flonase Allergy Relief Nasal Spray, Allergy Medicine Nose Spray, 24 Hour Non-Drowsy, 120 Sprays

    FLONASE Allergy Relief nasal spray gives you more complete allergy relief than most over-the-counter allergy pills and tablets.* FLONASE helps block 6 key allergic substances. Most allergy pills only block histamine.** Full prescription strength FLONASE provides 24-hour relief from nasal congestion, runny nose, sneezing, itchy nose, and itchy, watery eyes all allergy season long. Plus, when used once daily, it outperforms the number 1 non-drowsy allergy pill!† It’s no wonder why FLONASE Allergy Relief is the number 1 doctor recommended allergy brand.†† *vs. single-ingredient antihistamines which do not treat nasal congestion. **Mechan...
    Best Sinus Infection Medicine Otc

    • ASIN: B00MXOVBO0
    • Brand: Flonase
    • UPC: 353100200208

  • Dr. Christopher's Sinus Plus Caps 100 ct.

    Dr. Christopher's common sense approach to natural health is based on three vital processes, cleanse, nourish and heal. Since the passing of Dr. John R. Christopher, his family has always been concerned with the manufacturing of his time tested formulas. Wholistic Botanicals L.L.C. has been chosen as the company because of its commitment to the Christopher philosophy in manufacturing and marketing of Dr. Christopher's formulas. The advisory board consists of Dr. Christopher's family.
    Best Sinus Infection Medicine Otc

    • ASIN: B000Z96O88
    • Brand: Dr. Christopher's
    • UPC: 084783891093

  • NeilMed Sinus Rinse All Natural Relief Premixed Refill Packets 100 Each

    Mixture Packets Box Contains: 100 Regular Premixed Packets of pH Balanced Sodium Chloride & Sodium Bicarbonate Mixture (USP Grade, Natural Ingredients, Isotonic, Preservative Free & Iodine Free) Educational Brochure Instructions in English, Spanish or French What is the difference between Hypertonic (green) and Isotonic (blue) packets? This Green colored packet will make a Hypertonic (higher concentration) solution when mixed with 8 oz. (240 ml.) of water. It can also make an isotonic solution, equivalent to our regular blue colored packet, if mixed with 16 oz. (480 ml.) of water. Our regular product, the blue colored packet, makes an isotoni...
    Best Sinus Infection Medicine Otc

    • ASIN: B00TU5P33K
    • Brand: NeilMed
    • UPC: 705928002005

  • (2 Pack) Equate Maximum Strength Severe Allergy & Sinus Headache Acetaminophen Caplets, 325 mg, 20 Ct

    Dont let allergies and sinus congestion slow you down. Get effective relief with Equate Acetaminophen Caplets, 325mg. With a maximum-strength formula, theyre effective for severe sinus headaches associated with upper respiratory allergies. They temporarily relieve symptoms of hay fever, runny nose, sneezing and nasal congestion. The over-the-counter medication also alleviates minor aches and pains, sinus congestion and pressure, itching of the nose or throat and itchy, watery eyes. This acetaminophen headache relief comes with 20 easy-to-swallow caplets per pack. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to
    Best Sinus Infection Medicine Otc
    Equate Maximum-Strength Severe Allergy and Sinus Headache Acetaminophen Caplets, 325mg, 20-Count:Acetaminophen headache relief is for severe sinus and allergy headachesTemporarily relieves the symptoms of hay fever and other upper respiratory allergies, including: runny nose, sneezing, headache, minor aches and pains, nasal congestion, sinus congestion and pressure, itching of the nose or throat and itchy, watery eyesActive ingredients: acetaminophen 325mg, diphenhydramine HCl and phenylephrine HClCompare to Benadryl Severe Allergy Plus Sinus Headache active ingredientsFor upper respiratory allergies onlySevere allergy relief comes in a 20-count packEasy-to-swallow capletsMaximum-strength

    • UPC: 405102311
    • Rating: 4.659

  • (2 Pack) Prilosec OTC Frequent Heartburn Medicine and Acid Reflux Reducer Tablets 42 Count - Omeprazole - Proton Pump Inhibitor - PPI

    Prilosec OTC Acid Reducer 42ct, 2 boxes
    Best Sinus Infection Medicine Otc
    Prilosec OTC Acid Reducer 42ct, 2 boxes

    • UPC: 15729034
    • Color: Other
    • Size: 42
    • Rating: 4.716

  • Afrin No Drip Allergy Sinus Pump Nasal Mist, Congestion Relief, 1ct

    Sold Individually
    Best Sinus Infection Medicine Otc
    Afrin No Drip Allergy Sinus Pump Nasal Mist, Congestion Relief, 1ct:#1 Doctor & Pharmacist Recommended Nasal Spray BrandPatented Afrin No Drip nasal spray formula won't drip down nose or throatRelieves sinus pressure and nasal congestion due to colds or allergiesDelivers nasal congestion relief for up to 12 hoursRelieves annoying sinus

    • UPC: 46108690
    • Model: 41100015099
    • Color: WhiteBlueMulticolor, Blue, Green, White, BlackBlack
    • Size: 0.5oz (15mL)0
    • Rating: 4.767

  • (2 Pack) Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48 Ct

    Quickly get temporary relief from the symptoms associated with allergies and the common cold with Equate Sinus Congestion & Pain 325 mg Acetaminophen Rapid Release Gelcaps. They are formulated with clinically-proven pain fighters to deliver powerful, fast-acting relief. These acetaminophen gel caps can be used to help alleviate headaches, toothaches, backaches and muscular aches. They will promote sinus drainage and help clear your nasal passages. These Equate gel caps will temporarily reduce fever. They are suitable for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions,
    Best Sinus Infection Medicine Otc
    Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48-Count:Active ingredients: acetaminophen 325 mg and phenylephrine HCI 5 mgTemporarily relieves symptoms associated with hay fever or other respiratory allergies and the common coldWill relieve headache, nasal congestion, sinus congestion and pressure and minor aches and painsHelps decongest sinus openings and passagesPromotes sinus drainageHelps clear nasal passagesTemporarily reduces feverDaytime non-drowsy formulaEquate gel caps are recommended for adults and children age 12 and olderCompare to Tylenol SINUS + HEADACHE Day active

    • UPC: 685618655
    • Rating: 4.679

  • Tylenol Sinus Congestion Pain Severe Daytime Non-Drowsy, 24 Count

    Tylenol Sinus Congestion and Pain Severe Caplets with Cool Burst flavor, offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each Cool Burst caplet contains 325 mg of the pain reliever acetaminophen, 5 mg of the nasal decongestant phenylephrine, and 200 mg of the expectorant guaifenesin. When taken as directed, Tylenol Sinus Congestion and Pain Severe Caplets can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce
    Best Sinus Infection Medicine Otc
    24-ct. of Tylenol Sinus Severe Daytime Caplets for non-drowsy symptom reliefPain reliever, decongestant & expectorant to help relieve sinus headache, pressure and congestionHelps decongest sinus openings and passages and loosens phlegmEach caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce feverEach caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passagesEach caplet contains 200 mg of expectorant guaifenesin to help make coughs more productiveThe non-drowsy formula of this sinus medicine provides effective daytime symptom reliefThese severe sinus relief caplets are suitable for adults and children ages 12 years and

    • UPC: 20886516
    • Model: 302622500
    • Color: NAOther
    • Size: 2424 ct
    • Rating: 4.711

  • Aspirin Treatment for Chronic Sinusitis - Mayo Clinic

    Dr. Matthew Rank, an allergy specialist at Mayo Clinic in Scottsdale, AZ, discusses the option of aspirin desensitization treatment for chronic sinusitis. Learn more at http://www.mayoclinic.com/h...
    Dr. Matthew Rank,allergy,Sinusitis,aspirin,MayoClinicAZ,Arizona

    WDAM Medical House Call: Chronic Sinus Pain Relief

    Are your sinus symptoms getting in the way of your daily life? Balloon sinuplasty may be your answer for sinus relief. Balloon sinuplasty is a simple procedure performed in-office at Hattiesburg C...
    Chronic Condition (Cause Of Death),Paranasal Sinuses (Anatomical Structure),Health Care (Industry...

    Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Dr. Sampson Davis and Dr. Oz discuss how to add pepper to your diet for sinus congestion relief.
    Mehmet Öz (Organization Leader),The Dr. Oz Show (TV Program),Dr. Sampson Davis,Pepper,Cayenne Pep...